# SDR VJ9800396

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 389-401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER, ANTENNA DOUBLER, AND NUT PLATE DOUBLER HAS SURFACE CORROSION FROM BS 3889 TO 401 BETWEEN STRINGERS 29R TO 28L.  GAINED ACCESS BY REMOVING PLASTIC SHROUD, ANTENNA DOUBLER, SPACER DOME NUTS, FASTENERS.  MECH REMOVED CORROSION FROM DOUBLER AND SPACER, BEYOND LIMITS ALSO ELONGATED HOLES.  FABBED 1 ANTENNA DOUBLER, FABBED 1 ANTENNA SPACER DRILLED, DEBURRED, TRIMMED, TREATED, PRIMED, INSTALLED ALL PARTS AND FASTENERS IAW DC-9 SRM 53-01 PG 4 FIG 1, 51-10-3, 51-30-2, 53-31-1 FIG 3.
